Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica
Volume 65, Issue 6 (November 1997)

Back Matter

Log In To View Full Content

Front Matter

Log In To View Full Content

Volume Information

Log In To View Full Content

The Loser's Curse and Information Aggregation in Common Value Auctions

Jeroen M. Swinkels, Wolfgang Pesendorfer
p. 1247-1281

Log In To View Full Content Abstract

The Robustness of Equilibria to Incomplete Information

Atsushi Kajii, Stephen Morris
p. 1283-1309

Log In To View Full Content Abstract

Monotone Treatment Response

Charles F. Manski
p. 1311-1334

Log In To View Full Content Abstract

Estimation of a Panel Data Sample Selection Model

Ekaterini Kyriazidou
p. 1335-1364

Log In To View Full Content Abstract

Some Impossibility Theorems in Econometrics With Applications to Structural and Dynamic Models

Jean-Marie Dufour
p. 1365-1387

Log In To View Full Content Abstract

Research, Patenting, and Technological Change

Samuel S. Kortum
p. 1389-1419

Log In To View Full Content Abstract

The Law of Demand When Income Is Price Dependent

John K.-H. K.-H. Quah
p. 1421-1442

Log In To View Full Content Abstract

What Is the Econometric Society? History, Organization, and Basic Procedures

Robert J. Gordon
p. 1443-1451

Log In To View Full Content

Notes and Comments: Statistical Inference for the Measurement of the Incidence of Taxes and Transfers

Jean-Yves Duclos, Russell Davidson
p. 1453-1465

Log In To View Full Content

Notes and Comments: Asynchronous Choice in Repeated Coordination Games

Akihiko Matsui, Roger Lagunoff
p. 1467-1477

Log In To View Full Content

Announcements

p. 1479-1483

Log In To View Full Content

News Notes

p. 1484-1485

Log In To View Full Content

Journal News

View